# SDR SCNA96189

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, CORROSION WAS FOUND IN THE INLET OF THE S-DUCT ON ENGINE 2.  REMOVED CORROSION, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH B727 SRM 54-10-03 FIGURE 8.
